# SDR ASAA2013031094099

- Difficulty date: March 10, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 45,496 hours, 20,606 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT HANDLE MISSING WHITE BUMPER, AND DOOR FITTING GOUGED, THRU FITTING.  REMOVED FWD CARGO DOOR HANDLE MECHANISM IAW AMM 52-31-00-801. FWD CARGO DOOR HANDLE HOUSING REPLACED IAW SRM 51-40-02.  REINSTALLATION OF FWD CARGO DOOR HANDLE MECHANISM AND SYS OPS TEST.  OPS CHECKED GOOD.
